Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The representation of lattices by modules


Author: George Hutchinson
Journal: Bull. Amer. Math. Soc. 79 (1973), 172-176
MSC (1970): Primary 06A30, 13C99; Secondary 18E20
DOI: https://doi.org/10.1090/S0002-9904-1973-13142-8
MathSciNet review: 0313138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Freyd, Abelian categories: An introduction to the theory of functors, Harper's Series in Modern Math., Harper & Row, New York, 1964. MR 29 #3517. MR 166240
  • 2. G. Hutchinson, Modular lattices and abelian categories. J. Algebra 19 (1971), 156-184. MR 43 #4880. MR 279154

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A30, 13C99, 18E20

Retrieve articles in all journals with MSC (1970): 06A30, 13C99, 18E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13142-8

American Mathematical Society